# SDR AALA20120305006

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 61,801 hours, 32,246 cycles
- Engine: Pwa JT8D217
- Engine time: 6,678 hours, 3,809 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LIT -  INFLIGHT DFW-MEM.  CREW REPORTED LOSS OF RIGHT ENGINE OIL PRESSURE AND QUANTITY IN FLIGHT.  RIGHT ENGINE WAS SHUTDOWN (SINGLE ENGINE TIME 15 MINUTES).  EMERGENCY DECLARED FLIGHT DIVERTED LIT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT LIT ON 03/06/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
